# SDR SWIA201437942

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15187
- Aircraft time: 14,836 hours, 10,249 cycles
- Engine: Ge CF348C5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: 4119T03P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING CLIMB OUT, AMBER VIBRATION IN N2.  FOLLOWED QRH, PULLED BACK ON POWER VIBRATION MESSAGE DISAPPEARED.  RETURNED TO DEPARTURE, REPLACED LT ENGINE OIL FILTER, AND RAN LT ENGINE IAW AMM.  DID NOT RECEIVE N-2 VIBRATION INDICATION COULD NOT DUPLICATE FAULT.  VIBRATION CHECKED GOOD.
